skin-hair-icon
Hydroquinone cream
Hlo doctor mam or sir I live in abroad im nri indian guy who do job in hotel I have previous melanin depigmentation and than I apply an cream in here pigmanorm cream which have an ingrident hydroquinone 4.hydrocortisone 1.tretinoin 0.1. And after applying that cream 3 days in my face it became reddned .became red on that area than I stop using that cream plz check im sharing u mine pic of that cream which I apply and will my rednes will go away with its own or not in present im applying bioderma sensibio forte cream I just heard it is good for reddened flushed skin will that redness go away or it take times also applying eveline sunscreen spf 50 3 time in a day plz checked pic of that area where I apply plz help me ...
527 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from irritant contact dermatitis causing this redness... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.